# SDR DALA2018041702622

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 66,544 hours, 17,398 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT DISARM.  CLEARED DEBRIS FROM THE DOOR.
